Hi. I take 150 mg 3 x's a day. From what I know it is the max. It affects my mind but it does take away my knife slicing pain between my legs and strange itching. I do have a lot of pain in other areas but Lyrica treats nerve pain. To me it is worth having at least this pain/itching out of the picture. I believe it helps with some front thigh pain. I still take many other meds and Vicodin. I wish you the best. I'm on about ten meds not including any vitamins or MiraLax to keep from getting constipated. If I can help any further, please let me know. ~Nickie
11/06/2010 04:53 AM
Posts: 9179 VIP Member
I am sorry to hear that meds are playing havoc with your well-being.
I have taken Lyrica (150mg which is very low compared to most here) for nearly 5 years and with very little side effects (nothing serious or lasting).
Could your ""messed up"" feelings possibly be from the combination of pain drugs you are ingesting ? If I were you, I would have a serious talk with my dr. regarding this and the nasty feelings you are going thru.
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.